# SDR ASAA2020061523797

- Difficulty date: June 12, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,136 hours, 7,999 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE B FIRE LOOP INOP. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE FAN FIRE DETECTION HARNESS MW0316 REFERENCE B737-900 AMM 26-11-02-400-801 AND 26-11-02-000-801. NO HELP. FOUND TERMINAL ON MW0326 BROKEN AT RIGHT HAND CORE FIRE DETECTION ELEMENT. REMOVED AND REPLACED MW0326 REF B737-900 AMM 26-11-02-400-802 AND 26-11-02-000-802.
